# SDR QXEA2024013000023

- Difficulty date: January 30, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N662QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000956
- Aircraft time: 784 hours, 599 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT A-I WING FAIL EICAS MESSAGE ILLUMINATED. RAN THE A-I WING FAIL CHECKLIST, THE EICAS MESSAGE REMAINED ILLUMINATED. ON THE ANTI ICE PAGE, BOTH WING SECTIONS WERE GREEN. THE LEFT WING TEMPERATURE WAS APPROXIMATELY POSITIVE 20 DEG C, RIGHT WING TEMPERATURE WAS APPROXIMATELY NEGATIVE 20 DEG C. REMOVED FROM SERVICE. C/W E175 FIM TASK 30-11-00-810-809-A. INTERROGATED CMC, FOUND FAULT CODE 30114100AM2, TRANS CONDITION OF RH VALVE. EICAS MESSAGE CLEAR, NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
